Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Smooth representation of a parametric
polyhedral convex set with application
to sensitivity in optimization

Author: Dinh The Luc
Journal: Proc. Amer. Math. Soc. 125 (1997), 555-567
MSC (1991): Primary 52A20, 90C31
MathSciNet review: 1343711
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show in this paper that if a polyhedral convex set is defined by a parametric linear system with smooth entries, then it possesses local smooth representation almost everywhere. This result is then applied to study the differentiability of the solutions and the marginal functions of several classes of parametric optimization problems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 52A20, 90C31

Retrieve articles in all journals with MSC (1991): 52A20, 90C31

Additional Information

Dinh The Luc
Affiliation: Université d’Avignon, 33 rue Louis Pasteur, Avignon, France
Address at time of publication: Institute of Mathematics, P. O. Box 631, Hanoi, Vietnam

Keywords: Polyhedral convex set, representing point and direction, sensitivity analysis, parametric linear problem, parametric concave problem, parametric polyhedral problem
Received by editor(s): January 25, 1995
Received by editor(s) in revised form: May 17, 1995
Additional Notes: The author is on leave from the Institute of Mathematics, Hanoi, Vietnam
Communicated by: Joseph S. B. Mitchell
Article copyright: © Copyright 1997 American Mathematical Society